# SDR AUS20021235

- Difficulty date: August 8, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gasket
- Part number: 60096
- Condition: Damaged
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, O235L2C
- Stage of operation: IN
- Nature of condition: O, E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP/BLANK PLATE GASKET CUT BY LOCKWIRE WRAPPED AROUND THE TWO MOUNTING BOLTS. GASKET LEAKING ENGINE OIL. ENGINEWAS FITTED WITH A BLANKING PLATE AND NOT A FUEL PUMP. ENGINE WASA RECENTLY OVERHAULED AND FITTED UNIT. PERSONNEL/MAINTENANCEERROR.
